# SDR SWAA2022070117772

- Difficulty date: May 21, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE OF BLEED AIR DUCT LOCATED BS 540 LT SIDE LOWER FUSELAGE 2022-265804 / [01] REPLACED SUPPORT ANGLE OF BLEED AIR DUCT LOCATED BS 540 LT SIDE LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM (9) AND SRM 51-40-02.;[02] TASK CARD COMPLETED
